# SDR IXXA05SMN301S

- Difficulty date: December 29, 2005
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT WING OTBD L/E HAS NON STANDARD REPAIR, XW 485.000.  PERFORMED REPAIR IAW FAA FORM 8110-3 # 05582 DATE 12-23-05, SEMAN DWG # ED 4125 DATE 12-22-05 AND EO SEMAN # 20051456 DATE 12-23-05. REMOVED NON STANDARD REPAIR IAW DC-8 SRM 51-1-21, DC-8 SRM 51-3-0. REMOVED DAMAGED AREA IAW SEMAN DWG ED-4125. PERFORMED NDT INSPECT IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FAB`D REPAIR DOUBLER AND FILLER IAW SEMAN DWG # ED 4125. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4125, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC-8 SRM 51-1-20D AND DC-8 SRM 51-3-1.
